MathSciNet Relay Station
MathSciNet bibliographic data
MR1275903 57Q05 (82B20)
Dolbilin, N. P.; Shtan′ko, M. A.; Shtogrin, M. I. Cubic manifolds in lattices. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 58 (1994), no. 2, 93--107; translation in Russian Acad. Sci. Izv. Math. 44 (1995), no. 2, 301–313
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement